# SDR SWIA202306210003

- Difficulty date: May 11, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FORWARD EQUIPMENT COMPARTMENT, L/H SIDE FLOOR WEB IS CRACKED AT FS193, MARKED.     (C-CHECK RO 6/19/2023)    PERFORMED PERMANENT REPAIR TO FORWARD EQUIPMENT COMPARTMENT, L/H SIDE FLOOR WEB. COMPLIED WITH AND COMPLETED ALL STEPS IN REO670-53-11-509 REV -E DATE 2018-02-08.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
